On the representation of k-generalized Fibonacci and Lucas numbers


Ocal A., TUĞLU N. , Altinisik E.

APPLIED MATHEMATICS AND COMPUTATION, vol.170, no.1, pp.584-596, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 170 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.12.009
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.584-596

Abstract

In this paper we give some determinantal and permanental representations of k-generalized Fibonacci and Lucas numbers. We obtain the Binet's formula for these sequences by using our representations. (c) 2005 Elsevier Inc. All rights reserved.